Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal of Group Theory

Editor-in-Chief: Parker, Christopher W.

Managing Editor: Wilson, John S. / Khukhro, Evgenii I. / Kramer, Linus


IMPACT FACTOR 2018: 0.470
5-year IMPACT FACTOR: 0.520

CiteScore 2018: 0.53

SCImago Journal Rank (SJR) 2018: 0.566
Source Normalized Impact per Paper (SNIP) 2018: 1.047

Mathematical Citation Quotient (MCQ) 2018: 0.48

Online
ISSN
1435-4446
See all formats and pricing
More options …
Volume 12, Issue 3

Issues

On the rank of a Coxeter group

Michael L. Mihalik / John G. Ratcliffe
Published Online: 2008-11-06 | DOI: https://doi.org/10.1515/JGT.2008.089

Abstract

In this paper, the set of all possible ranks of an arbitrary Coxeter group is determined.

About the article

Received: 2007-07-09

Revised: 2008-06-09

Published Online: 2008-11-06

Published in Print: 2009-05-01


Citation Information: Journal of Group Theory, Volume 12, Issue 3, Pages 449–464, ISSN (Online) 1435-4446, ISSN (Print) 1433-5883, DOI: https://doi.org/10.1515/JGT.2008.089.

Export Citation

© de Gruyter 2009.Get Permission

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Robert B. Howlett, Bernhard Mühlherr, and Koji Nuida
Proceedings of the London Mathematical Society, 2017
[2]
Bernhard Mühlherr and Koji Nuida
Journal of Combinatorial Theory, Series A, 2016, Volume 144, Page 326

Comments (0)

Please log in or register to comment.
Log in